ptenes

Publicações de Docentes

Publicações 2015

Segue abaixo a lista com as publicações referentes ao ano 2015. Em cada item consta o título, autores e a revista onde foi publicado o artigo.


LISTA DE PUBLICAÇÕES - 2015

1.
An estimation for the number of limit cycles in a Liénard-like perturbation of a quadratic nonlinear center.

Autores: R. M. Martins, A. C. Mereu e R. D. S. Oliveira.
Revista: Nonlinear Dynamics. v. 79, p. 185-194, 2015.

2.
Norm resolvent convergence of Dirichlet Laplacian in unbounded thin waveguides.
Autores: C. R. de Oliveira e A. A. Verri.
Revista: Sociedade Brasileira de Matemática. Boletim, Nova Serie, v. 46, p. 139-158, 2015.

3.
On Steklov-Neumann boundary value problems for some quasilinear elliptic equations.
Autores: J.D.B. de Godoi, O.H. Miyagaki e R.S. Rodrigues.
Revista: Applied Mathematics Letters. v. 45, p. 47-51, 2015.

4.
Relative differential cohomology.
Autores: F. F. Ruffino.
Revista: Journal of Homotopy and Related Structures, v. 10, p. 923-937, 2015.

5.
Div–curl type estimates for elliptic systems of complex vector fields.
Autores: G. Hoepfner, J. Hounie e T. Picon.
Revista: Journal of Mathematical Analysis and Applications. v. 429, no. 2, p. 774-799, 2015.

6.
Steklov-Neumann eigenproblems: A spectral characterization on the Sobolev Trace Spaces.
Autores: J.D.B Godoi, O.H. Miyagaki e R. S. Rodrigues.
Revista: Milan Journal of Mathematics, v. 83, p. 177-198, 2015.

7.
Local L^1 estimates for elliptic systems of complex vector fields.
Autores:  J. Hounie e T. Picon.
Revista: Proceedings of the American Mathematical Society, v. 143, p. 1501-1514, 2015.

8.
An example of noncontinuous attractors.
Autores: A. C. Pereira, C. B. G. Moussa e O. H. Miyagaki.
Revista: Journal of Evolution Equations, v. 15, p. 979-1000

9.
The generalized BBM-Burgers equations: convergence results for conservation law with discontinuous flux function
Autores: C. I. Kondo e C. M. Webler.
Revista: Applicable Analysis. DOI 10.1080/00036811.2015.1015524
Clique aqui para a publicação online.

10.
L1–Lp estimates for radial solutions of the wave equation and application
Autores: M. R. Ebert, R. A. Kapp e T. H. Picon.
Revista: Annali di Matematica Pura ed Applicata. DOI 10.1007/s10231-015-0505-z
Clique aqui para a publicação online.

11.
Averaging theory for discontinuous piecewise differential systems.
Autores:  J. Llibre, Ana C. Mereu e D. D. Novaes.
Revista: Journal of Differential Equations (Print), v. 258, p. 4007-4032, 2015.

12.
Bifurcation of limit cycles from a non-smooth perturbation of a two-dimensional isochronous cylinder.
Autores: C. A. Buzzi, R. D. Euzebio e Ana C. Mereu.
Revista: Bulletin des Sciences Mathématiques (Paris. 1885), v. online, p. 1, 2015.

13.
Minimal Varieties and Identities of Relatively Free Algebras.
Autores: Dimas J. Gonçalves e Thiago C. de Mello.
Revista: Communications in Algebra, v. 43, p. 5217-5235, 2015.

14.
The descending flow method and existence of solutions for a class of elliptic equations.
Autores: Adilson E. Presoto e Marcelo S. Montenegro.
Revista: Milan Journal of Mathematics, v.83, p. 313 - 326, 2015.

15.
Time-dependent mean-field games with logarithmic nonlinearities.
Autores: Diogo A. Gomes e Edgard Pimentel.
Revista: SIAM Journal on Mathematical Analysis, v. 47, n. 5, p. 3798-3812, 2015.

16.
A new qualitative proof of a result on the real jacobian conjecture.
Autores: Francisco Braun e Jaume Llibre.
Revista: Anais da Academia Brasileira de Ciências (Online), v. 87, p. 1519-1524, 2015.

17.
Fixed points on trivial surface bundles over a connected CW-complex.
Autores: J. P. Vieira, A. K. M. Libardi, D. L. Gonçalves e D. Penteado.
Revista: Publicationes Mathematicae (Debrecen), v. 87, p. 371-384, 2015.

18.
Time-dependent mean-field games in the subquadratic case.
Autores: Diogo A. Gomes, Edgard A. Pimentel, Héctor Sánchez-Morgado.
Revista: Communications in Partial Differential Equations, v. 40, n. 1, p. 40-76, 2015.

19.
Z2-Bordism and the Borsuk-Ulam Theorem.
Autores: Michael C. Crabb, Daciberg L. Gonçalves, Alice K. M. Libardi and Pedro L. Q. Pergher.
Revista: Manuscripta Mathematica. DOI 10.1007/s00229-015-0809-8
Clique aqui para a publicação online.

20.
Asymptotic behavior of solutions to a class of nonlocal non-autonomous diffusion equations.
Autores: F. D. M. Bezerra, M. J. D. Nascimento, S. H. da Silva.
Revista: Mathematical Methods in the Applied Sciences, v. 38, p. 4317-4329, 2015.

21.
A Cauchy-Kovalevsky theorem for nonlinear and nonlocal equations.
Autores: G. Petronilho, A. Alexandrou Himonas e R. F. Barostichi.
Revista: Springer Proceedings in Mathematics & Statistics, v. 127, p. 59-68, 2015 .

22.
Stable Transition Layers to Singularly Perturbed Spatially Inhomogeneous Allen-Cahn Equation.
Autores: Arnaldo S. do Nascimento, M. Sonego.
Revista: Advanced Nonlinear Studies, v. 15, p. 363-376, 2015.

23.
Stable equilibria of a singularly perturbed reaction-diffusion equation when the roots of the degenerate equation contact or intersect along a non-smooth hypersurface.
Autores: Arnaldo S. do Nascimento, Maicon Sonego.
Revista: Journal of Evolution Equations. DOI 10.1007/s00028-015-0304-4
Clique aqui para a publicação online.

24.
Euclidean hypersurfaces with a totally geodesic foliation of codimension one.
Autores: M. Dajczer, V. Rovenski e Ruy Tojeiro.
Revista: Geometriae Dedicata, v. 176, p. 215-224, 2015.

25.
On Friedrichs commutators lemma for Hardy spaces and applications.
Autor: Jorge Hounie.
Dados da publicação: Editors Citti, G., Manfredini, M., Morbidelli, D., Polidoro, S., Uguzzoni, F.. (Org.). Geometric Methods in PDE's. 1ed.Heidelberg: Springer, 2015, v. 13, p. 1-14.

26.
Emergence of classical gravity and the objective reduction of the quantum state in deterministic models of quantum mechanics.
Autor: Ricardo Gallego Torromé.
Revista: Journal of Physics: Conference Series 626 1, 012073 (2015).

27.
The Lie group structure of pseudo Finsler isometries.
Autor: Ricardo Gallego Torromé.
Revista: Houston Journal of Mathematics 41 (2), 513-521 (2015).

© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905